Journal of Genetics

, Volume 1, Issue 4, pp 293–302

On gametic series involving reduplication of certain terms

  • W. Bateson
  • R. C. Punnett
Article

DOI: 10.1007/BF02981554

Cite this article as:
Bateson, W. & Punnett, R.C. Journ. of Gen. (1911) 1: 293. doi:10.1007/BF02981554

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Indian Academy of Sciences 1911

Authors and Affiliations

  • W. Bateson
  • R. C. Punnett

There are no affiliations available

Personalised recommendations